Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7750
Title: On a Generalization of the Stone–Weierstrass Theorem
Authors: Hofmann, Dirk 
Issue Date: 2002
Citation: Applied Categorical Structures. 10:6 (2002) 569-592
Abstract: A categorical version of the famous theorem of Stone and Weierstrass is formulated and studied in detail. Several applications and examples are given.
URI: http://hdl.handle.net/10316/7750
DOI: 10.1023/A:1020969017551
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf182.75 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

6
checked on Aug 2, 2022

Page view(s) 50

343
checked on Aug 11, 2022

Download(s)

140
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.